# SDR 98ZZZX33

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N445DM
- Make and model: Beech TC-45G
- Aircraft serial: AF152
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Ws 32 Thru 81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRONT SPART, LT WING STATIONS 32, 46, 57, 60, 62, 64, AND 81, AND RT WING STATION 32.  REF:  AD75-27-09 R2 AND AMDT 39-3878.
